# SDR COEA2019120328804

- Difficulty date: October 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,317 hours, 31,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57114375200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 197234 NR 57124 HEAVY CHECK HATS/MINOR REPAIR: R/H WING LOWER SKIN EXTERNAL LEVEL 2 CORROSION AT TRAILING EDGE RIB 9. CORRECTIVE ACTION: REPAIR PER SRAS PCE-2735/17...12148 ISSUE D, DATED 11/28/2019.
